# SDR 2024FA0000022

- Difficulty date: September 8, 2023
- Submitted: January 12, 2024
- Operation: General aviation
- Make and model: Airbus A320*
- Engine: Cfmint LEAP1A23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Safety Wire
- Condition: Missing
- Location: Stage K Bsi Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE CAME INTO SHOP WITH SAFETY CABLE INSTALLED ON HPC BSI PLUG STAGE 5 BASED ON RECORDS (SB 72-0369 COMPLIED FROM PREVIOUS SHOP VISIT).  AT THE END OF THE SHOP VISIT, IT HAS PROBABLY NOT BEEN INSTALLED BACK. THE PRELIMINARY ROOT CAUSE IS RELATED TO AN INSUFFICIENT KNOWLEDGE OF BOROSCOPE INSPECTORS AND FINAL INSPECTORS OF THE NECESSITY TO APPLY THE SB 72-0369. FURTHERMORE, THERE IS NO CLEAR WORK INSTRUCTION TO REMIND THAT IT SHOULD BE INSTALLED. THE ROOT CAUSE ANALYSIS IS ON-GOING.
